# SDR CALA2020030700594

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 66,727 hours, 22,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BS 328 FLOOR SUPPORT BEAM RBL 11 TO RBL 56.5 HAS CORROSION AND IS SCRIBE LINED AS MARKED. [DOT 124-051] REF. AAR N/R:99876127 GENERATED FOUND FLOOR BEAM STA 328 OUT OF LIMITS  RBL 16" AND 55" AS PER BOEING 737 EC/RA# 5321-01330 REV. "B" REPAIR FLORR BEAM FROM ST 328 TO RBL 1" TO 64" AS PER BOEING 737 SRM 53-10-51 REPAIR 7 # ALTERNATE 2. WORK ACCOMPLISHED TRANSCRIBED FROM AAR N/R: 99876127
